Because Helicobacter pylori ate two bismuth potassium citrate capsules in the morning and four in the evening. Now it's a little dizzy. Do you need to go to the hospital? Will there be any side effects
This is mainly to consider the excessive use of bismuth potassium citrate, pay attention to whether there are symptoms of stomach discomfort and nausea and vomiting, pay attention to rest and light diet, if not relieved, you need to go to the hospital to measure blood pressure and check renal function if necessary. Pay attention to the of observation.
Hello, my friend, according to the situation you described, the insulating layer B of this drug plus it belongs to agent B, which plays a role in protecting the gastric mucosa. If you eat two more pills, the problem is not big. It is recommended that you drink more water and pay attention to observe whether there are gastrointestinal symptoms. If there are symptoms, go to a medical institution as soon as possible.
If you take excessive drugs, you should seek medical treatment in time if you have symptoms such as dizziness and nausea, and you should also go to the hospital to closely observe the symptoms under the supervision and guidance of the doctor or give drugs to improve, but you must pay attention to that you should treat all the way in strict accordance with the doctor and avoid changing the dosage at will.